MAUDE Adverse Event Report: MEDCOMP 2.6F X50CM DUAL VASCU-PICC

MEDCOMP 2.6F X50CM DUAL VASCU-PICC
Model Number MR17012600
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a supplemental report will be submitted.
 
Event or Problem Description
Picc was placed on (b)(6) 2018.On (b)(6) was up the neck.Doctor ordered the picc to be pulled back 3 cm.Once picc was pulled back noticed leaking around 6 cm mark.Picc taken out.

Brand Name
2.6F X50CM DUAL VASCU-PICC
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7656119
Report Number2518902-2018-00039
Device Sequence Number11150671
Product Code LJS
UDI-Device Identifier00884908093711
UDI-Public884908093711
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K102966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date09/22/2020
Device Model NumberMR17012600
Device Catalogue NumberMR17012600
Device Lot NumberMJLM460
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/04/2018
Supplement Date Received by Manufacturer06/04/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;